| Model Number |
DRIVER SHAFT, T25 HEXALOBE, CANNULATED |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a foot fixation surgery the tip of the driver twisted and broke during the insertion of the screw.There was no harm for patient, operator or third party reported.The surgery was finished successfully.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-8610d-65 driver was received for investigation.Visual inspection identified that the distal end of the driver had fragmented.Due to the condition of the returned device, the hex dimensions could not be assessed.A probable cause is attributed to over-torquing/over-engaging the driver within the screw head during use.